English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94586/125118 (76%)
Visitors : 30542278      Online Users : 91
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 會計學系 > 期刊論文 >  Item 140.119/64049
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/64049

    Title: Determinants of capital structure choice: A structural equation modeling approach
    Authors: Chingfu Chang,;Alice C. Lee,;Cheng F. Lee,
    Contributors: 會計系
    Keywords: Capital structure;Structural equation modeling;Debt;Equity
    Date: 2009-05
    Issue Date: 2014-02-20 10:04:32 (UTC+8)
    Abstract: In their seminal research on the determinants of capital structure choice using structural equation modeling (SEM), Titman and Wessels [Titman, S., & Wessels, R. (1988). The determinants of capital structure choice. Journal of Finance, 43, 1–19] obtain weak results and hence call for further investigation. We apply a Multiple Indicators and Multiple Causes (MIMIC) model, with refined indicators, to a pooled sample for the period 1988–2003 and find more convincing results than those obtained by Titman and Wessels. With the capital structure measured simultaneously by the ratios of long-term debt, short-term debt, and convertible debt to the market value of equity, our results show that growth is the most important determinant of capital structure choice, followed in order by profitability, collateral value, volatility, non-debt tax shields, and uniqueness. Moreover, we find that long-term debt is the most important proxy of capital structure, followed by short-term debt, and then convertible debt.
    Relation: The Quarterly Review of Economics and Finance, 49(2), 197-213
    Source URI: http://dx.doi.org/10.1016/j.qref.2008.03.004
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.qref.2008.03.004
    DOI: 10.1016/j.qref.2008.03.004
    Appears in Collections:[會計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    197213.pdf314KbAdobe PDF1055View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback